# SDR SCNA20220527063

- Difficulty date: May 18, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 48,341 hours, 26,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  RH HORIZONTAL STAB RIB AT STA 92.70 #1 STIFFENER IS CRACKED.  RESOLUTION:  REPAIRED RH HORIZONTAL STAB RIB AT STA 92.70 STIFFENER PER B737 SRM 55-10-09-2R-4 REPAIR 4 REV 75
